MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Implantable Lead

BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Implantable Lead
Model Number 7842
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Pacing Problem (1439)
Health Effect - Clinical Code Asystole (4442)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited noisy signals due to unexpected programming.Additionally, a red alert was found for high out of range pace impedance measurements.Technical services (ts) was consulted and found the system to be operating in unipolar rather than bipolar with no previous history of a lead safety switch.Ts believed a bigger lead anomaly was present but have no confirmation at this time.Ts noted that pacing inhibition greater than 2 seconds had occurred at times.No additional adverse patient effects were reported.This rv lead remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INGEVITY?+
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50932547
Report Number2124215-2026-51659
Device Sequence Number9525908
Product Code NVN
UDI-Device Identifier00802526604522
UDI-Public(01)00802526604522(17)230410
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/10/2023
Device Model Number7842
Device Catalogue Number7842
Device Lot Number1041713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured04/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale